MAUDE Adverse Event Report: HAMILTON MEDICAL AG BREATHING CIRCUIT SET

HAMILTON MEDICAL AG BREATHING CIRCUIT SET
Model Number 260127
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: the customer has experienced intermittent issues with certain breathing circuit sets (pn 260127 / ln 202096) used in their cardio pulmonary department.Circuits associated with these events were returned to the biomedical engineering (biomed) department for evaluation.Upon testing, the ventilators passed functional checks; therefore, the customer initiated tracking of circuit lot numbers to identify any common factors.Lot number 202096 was identified as the common factor among the affected circuits.When these circuits were evaluated, the exhalation valve consistently generated obstruction alerts, a condition that was reproduced on three separate ventilators, with the same alert occurring each time, indicating a recurring issue associated with the circuits.Patient involvement with no medical intervention and no patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is ongoing.Hmag reference number: fsca-2026-05-03.Fda reference: res 99028.

Brand Name
BREATHING CIRCUIT SET
Common Device Name
BREATHING CIRCUIT SET
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25428689
Report Number3001421318-2026-00369
Device Sequence Number18731810
Product Code BZO
UDI-Device Identifier07630002802956
UDI-Public07630002802956
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260127
Device Catalogue Number260127
Device Lot Number202096
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown